Help..zoloft day 4

Everything has been fine the past 3 days.. No noticeable side effects and my anxiety was at bay due to the klonoptin I am taking until my Zoloft kicks in. Well about 30 minutes ago, I was doing some online shopping feeling good and suddenly, I felt this very strong sense of anxiety well up on me. Then, my scalp started burning.. Started from the back and went all over my head in a few seconds. I'm now lying down and it seems to be gone..

Do you think this is a panic attack? Or a side effect from just starting Zoloft? Also, if it is a panic attack, does that mean my medication isn't working? I figured the klonoptin I'm taking would prevent further panic..

Really struggling today.

Any thoughts would be appreciated.

Amy

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

3 Replies

oldestnewest
  • Might have just been one of those random things but it triggered your anxiety perhaps

  • I think u need to give zoloft more time usally it starts woring within 6-8 weeks the first few weeks were horrible for me. Just know that when u get a panic attack u feel all kinds of weird and scary symptoms just take deep breaths and drink lots of water! God Bless

  • Stop taking zoloft, its like buspar and efexor, useless practice drugs to try to help, i take valium and it helps , klonapin works awsome, you have to get into a routine and take them before you have issues and the longer you keep yourself from having panic attacks your body will naturally stop,,,, its an imbalance of seratonin and melatonin,,, you can buy melatonin in stores to calm you and stay on a regiment.. routine is key...

You may also like...